Universal option pricing using quadrature

Andricopoulos, A D and Widdicks, M and Duck, P W and Newton, D P (2003) Universal option pricing using quadrature. Journal of Financial Economics, 67 (3). pp. 447-471. ISSN 0304-405X

Full text not available from this repository.
Item Type:
Journal Article
Journal or Publication Title:
Journal of Financial Economics
Uncontrolled Keywords:
/dk/atira/pure/subjectarea/aacsb/disciplinebasedresearch
Subjects:
ID Code:
44927
Deposited By:
Deposited On:
11 Jul 2011 18:23
Refereed?:
Yes
Published?:
Published
Last Modified:
11 Feb 2020 07:52